Show simple item record

dc.contributor.authorMarzougui, Habib 
dc.contributor.authorSoler López, Gabriel 
dc.date.accessioned2009-12-14T13:25:38Z
dc.date.available2009-12-14T13:25:38Z
dc.date.issued2009-12-14T13:25:38Z
dc.description.abstractThe aim of this paper is to give sufficient conditions on area-preserving flows that guarantee the existence of dense orbits. We also answer a question by M.D. Hirsch [M.D. Hirsch, Dense recurrence in area-preserving flows on surfaces, Nonlinearity 12 (1999) 1545–1553]. The results of this work are a generalization of the ones in [M.D. Hirsch, Dense recurrence in area-preserving flows on surfaces, Nonlinearity 12 (1999) 1545–1553] and [H. Marzougui, Area preserving flows with a dense orbit, Nonlinearity 15 (2002) 1379– 1384].es
dc.description.sponsorshipThe first author was supported by MERST(Ministery of Higher Education,Scientifc Research and Technology,Tunisia)under the Spanish-Tunisian project,grant A/8322/07.The second one was partially supported by MEC(Ministerio de Educación y Ciencia,Spain)and FEDER(Fondo Europeo de Desarrollo Regional),grant MTM2005- 03868,and Fundación Séneca(Comunidad Autónoma de la Región de Murcia,Spain),grant 00684/PI/04.es
dc.formatapplication/pdf
dc.language.isoenges
dc.rightsCopyright © 2008 Elsevieres
dc.titleArea preserving analytic flows with dense orbitses
dc.typeinfo:eu-repo/semantics/articlees
dc.subjectFlujos de trabajo analíticoes
dc.subjectÁrea de conservación de flujoes
dc.subjectÓrbitases
dc.subjectDensidad de órbitaes
dc.subjectω-límite establecidoes
dc.subjectAnalytic flowes
dc.subjectArea-preserving flowes
dc.subjectOrbites
dc.subjectDense orbites
dc.subjectω-limit setes
dc.subject.otherMatemática Aplicadaes
dc.identifier.urihttp://hdl.handle.net/10317/1194


Files in this item

This item appears in the following Collection(s)

Show simple item record